# SDR AALA201907089012

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 53,426 hours, 20,343 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF DUE TO BRAKE OVERTEMP- RTO & AUTO SPEED BRAKES DEPLOYED. SPEED AT REJECT PRIOR TO 80KTS, WEIGHT 144K. MAINTENANCE ACCOMPLISHED TSM TASK 05-51-16 ON BRAKE SYSTEM. ALL CHECKS NORMAL. A/C OK FOR SERVICE.
